# SDR ASAA1058614

- Difficulty date: December 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,866 hours, 3,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Shield
- Part number: BACC66H21C04AA01
- Condition: Loose
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FMC FROZEN.  RE-TERMINATED SHIELD THAT GOES TO GB524.  RE-TERMINATED 2504R 24 & 2504B 24 AT D2179A REF WDM 34 61 11 PAGE 4 SHEET 2.  OPS CHECKED GOOD REF AMM 34 61 00.
